skin-hair-icon
Can Topical Minoxidil increase BP?
Hi, I have started using 5% Minoxidil + 0.1% Finasteride Topical solution twice a day from 4 days. I am now experiencing dull headache and elevated blood pressure ( ~ 120 - 128 / 85-90 ). Should I continue to use the solution? And will the side effects go away gradually? Please let me know the next steps / alternatives that I should consider.
102 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You can start with once daily instead of twice daily. Apply 1 ml solution over the scalp at night. Just continue with this for some days. In case of any further questions pls consult me.
Next Steps
consult me Or any dermatologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.